# SDR SWIA201743576

- Difficulty date: July 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 38,634 hours, 34,216 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire Harness
- Condition: Failed
- Location: Mlg Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE. REMOVED AND REPLACED SWITCH HARNESS.  FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SATISFACTORY IAW AMM.
